# SDR AALA202310245083

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A320*
- Aircraft serial: 4025
- Aircraft time: 42,595 hours, 17,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR PRESSURE ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL SHOWS LOW. SERVICED 1R DOOR DAMPER PER AMM 52-10-00.
